Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: Is it any easier to eat after dropping Incivek?


Senior Member

Status: Offline
Posts: 232
Date:
RE: Is it any easier to eat after dropping Incivek?
Permalink  
 


Derek, you mention your job is physically demanding...you should look into if your company offers disability OR if they don't you can get it through your state.  I am getting California disability and had to fill out 3 pages and my doc filled out 1....we sent in the paperwork, it was approved, fast and easy.  I get a little under half of what I was making before but I will take it!! :)  Look into your state's policy for rules and regulations..each is different.

aloha,

Meg



__________________

geno 1a, mother & brother also hep c +...mom got a blood transfusion and passed it along.  Started tx with incivik 11/23/11 and brother started 2/8/2012.  Both of us und. at 4,8,12 and me at 24.  I am going 36 wks and brother is going 48 weeks.



Veteran Member

Status: Offline
Posts: 71
Date:
Permalink  
 

Awesome, Thanks for the feedback. I'm hopeful but not expectant of it to be better after I drop the Incivek. I haven't been able to work, I have a very physically demanding job and my energy levels are too low. Along with insane Migraines multiple times a week.

How far along are you Shaun?

Best of luck to all of you, keep your chin up. :D

-Derek



__________________


Senior Member

Status: Offline
Posts: 166
Date:
Permalink  
 

Like Diedre says, food tastes better after the Incivek.  When I was on the Incivek, every day was touch and go with nausea.  Many times I had to wait for the nausea to subside before I could go into work, and sometimes I couldn't work at all, or had to leave work because of it.

Since I stopped the Incivek, the nausea has been minimal.  A tiny bit sometimes after taking the Riba, but I have not had to take anything for it since a week or two after finishing the Incivek.

Of course, my appetite completely disappeared a couple weeks after stopping Incivek, but that is an entirely different matter and has nothing to do with nausea.   Protein drinks, V8 vegetable juice, fruit juice and Boost supplement is where I'm getting my calories til I finish with this thing.



__________________


Senior Member

Status: Offline
Posts: 344
Date:
Permalink  
 

have you gotten the promethazine, to help with the vommiting? I've thrown up more since the Incivek, than on it. For me when I stopped Incivek, I got sicker for about two weeks, * not the first couple days) which I hadn't been expecting.  This is why I think it would be a good idea for people to do 4 week lead in ( specialy first timers) so they can learn what is from the Incivek, and what is from the peg/ riba. Peg/Riba is no cake walk either, and just like the incivek, it builds up in your system. For this reason I always count how many shots down, instead of how many to go. Nobody promised it would be easy, only worth it. But you can do it! I don't know if you have gotten on any AD's, if not check into them. Your taste buds will come back, although my gums still bleed. I don't really have an apetite, other than here or there. On Incivek I lost 2 pounds. 3 month of just the two drugs, I've lost 25.

However when you first stop it, your blood levels will rise a point or more. It's been my experience they will also come back down again in awhile. So yeah, you will taste things, but that might not make you want to eat.   I still take the promethazine before the Riba.          

xoxo



-- Edited by Deidre on Monday 30th of January 2012 08:29:44 AM



-- Edited by Deidre on Monday 30th of January 2012 08:46:32 AM



-- Edited by Deidre on Monday 30th of January 2012 08:49:29 AM

__________________
 2nd time on tx Started 3 combo ( Incivek) 8/6/11 VL 2,940,000 Biopsy 2/2 w/bridging and some necrosis/Fibrosis/Inflammation.  4th week det, but in und range, 6th ,9th  13th, 19th, 23 ( under 5)-UNDETECTABLE Going for 30 weeks


Veteran Member

Status: Offline
Posts: 71
Date:
Permalink  
 

Awesome, Thank you for the information. It helps to have anything positive to look forward to. :D

__________________


Senior Member

Status: Offline
Posts: 137
Date:
Permalink  
 

Hi. I was like you on Incevik sick,severely upset stmach and could hardly eat. I stopped Incevik Jan. 1. The next day i started to feel a little better and food tasted better that day also. It improved as the week went on. Hang in there. You will feel much better when you get off of it. You will still feel all the pig/riba stuff of course but it was much more tolerable after off Incevik.



__________________


Veteran Member

Status: Offline
Posts: 71
Date:
Permalink  
 

Hi all, I'm about two weeks from dropping Incivek at my 12 week mark. I'm super nauseaus all the time and was just wondering if most or any of you have a better time eating after dropping the Incivek? Thanks you all for the help.



__________________
Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.